Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel users: a couple of questions jerrympls

Posted by cpallen79 on July 9, 2004, at 20:13:25

In reply to Re: Seroquel users: a couple of questions, posted by jerrympls on July 9, 2004, at 19:01:48

Jerry, how much are you taking!? Best of luck, I'm sure you'll shed that weight. I take many others things for major depression/anxiety. I also have attention deficit disorder so I take a stimulant that helps to offset those types of effects.

> Seroquel has caused me to gain almost 100 pounds in 18 months. UGH. I only take it for insomnia and I want to get off of it......
>
> Jerry


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cpallen79 thread:339744
URL: http://www.dr-bob.org/babble/20040704/msgs/364540.html